Advertisement

Fundamental solutions for degenerate parabolic equations

  • Avner Friedman
Invited Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 415)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. I. Freidlin, On the factorization of nonnegative definite matrices, Theory Probability Appl., 13 (1968), 354–356.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N.J., 1964.zbMATHGoogle Scholar
  3. 3.
    I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, W. B. Saunders, Philadelphia, 1969.zbMATHGoogle Scholar
  4. 4.
    A. M. Ilin, On a class of ultraparabolic equations, Soviet Math., 5 (1964), 1673–1676.Google Scholar
  5. 5.
    I. M. Sonin, On a class of degenerate diffusion processes, Theory Probability Appl., 12 (1967), 490–496.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    M. Weber, The fundamental solution of a degenerate partial differential equation, Trans. Amer. Math. Soc., 71 (1951), 24–34.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Avner Friedman

There are no affiliations available

Personalised recommendations